# SDR ASAA0280611

- Difficulty date: November 25, 2002
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 27779306
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, AFT CARGO BAY FLOOR SUPPORT CIRCUMFERENTIAL FRAME CORRODED ON AFT SIDE AT FS 1271.  REPLACED FRAME PER SRM 51-10-3, 51-C1, 53-C3, 51-10-4, AND 51-10-3B.  (M)
